MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; SYRINGE, LUER LOCK, STERILE, 3ML

MEDLINE INDUSTRIES INC.; SYRINGE, LUER LOCK, STERILE, 3ML
Catalog Number SYR103010Z
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that an unknown number of incidents occurred wherein the syringes' plungers came off while administering medications (testosterone cypionate), resulting in medications leaking out from inside of syringes.The patients were reportedly administered with an unknown amount of the drug and patients did not receive therapeutic dosage.It was added that the patients had to return at a later date for additional medication administration.Due to the reported event and need for additional medication administration, this medwatch is being filed.Samples are not available for evaluation.A root cause for the reported issue could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the syringes' plungers come off when administering medications.The patients had to return at a later date for additional medication administration.

Common Device Name
SYRINGE, LUER LOCK, STERILE, 3ML
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8898742
Report Number1417592-2019-00129
Device Sequence Number526230
Product Code FMF
UDI-Device Identifier10080196310166
UDI-Public10080196310166
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSYR103010Z
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2019
Initial Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;